# SDR AHQA055N

- Difficulty date: December 27, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N598WC
- Make and model: Cessna S550
- Aircraft serial: S5500098
- Engine: Pwa JT15D4
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: C3512000
- Condition: Torn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT COMPLIANCE WITH AD DISCOVERED TWO O2 MASKS CONTAINED TEARS IN THE FACE CUSHION.
